MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number 7576
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device fracture occurred.The patient underwent stent implantation for carotid artery.A 300 cm filterwire ez was selected for use.During the procedure, after placing an 8f short sheath, a pt2 guidewire support was used at the lesion at the left carotid artery.However, when the device entered the delivery catheter, it was noted that the avulsion part of the delivery sheath was fractured.The procedure was then completed with another of same device.No complications were reported and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the wire was returned inside the retrieval sheath and the filter bag came back in deployed state.Also, the retrieval sheath and a package with accessories were returned.Sheathing/unsheathing could not be performed, since the wire was exposed through the delivery sheath, moreover the spring tip was bent and stretched.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19084931
Report Number2124215-2024-19052
Device Sequence Number7641240
Product Code NFA
UDI-Device Identifier08714729470861
UDI-Public08714729470861
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model Number7576
Device Catalogue Number7576
Device Lot Number0030245154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH - 8F SHORT SHEATH; INTRODUCER SHEATH - 8F SHORT SHEATH; SUPPORT GUIDEWIRE - PT2 GUIDEWIRE; SUPPORT GUIDEWIRE - PT2 GUIDEWIRE
Patient Age65 YR
Patient SexMale
Patient Weight90 KG